MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X-CHANGE WALL MESH SMALL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH X-CHANGE WALL MESH SMALL; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 0942-8-025
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplement al report upon completion of the investigation.
 
Event or Problem Description
The customer reported that the box for a 6 petal x-change mesh had a 4 petal implant in the box.Update 23/09/2019: there was a short delay of around 5 minutes whilst they located and opened another prosthesis.
 
Event or Problem Description
The customer reported that the box for a 6 petal x-change mesh had a 4 petal implant in the box.Update (b)(6) 2019: there was a short delay of around 5 minutes whilst they located and opened another prosthesis.
 
Additional Manufacturer Narrative
An event regarding mesh with the incorrect number of petals packaged involving an exeter mesh was reported.The event was confirmed after review of device history.Records.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-product history review: on review of the device history records by lisi medical for lot id g6091225, the operator recorded 4 petals instead of the 6 petals required per the drawing.As a result, it was concluded that the entire 40 units in the reported lot g6091225 (part: 0942-8-025) are the incorrect part (0942-8-015) -complaint history review: there have been no other similar events for the lot referenced.Conclusions: the reported event of 4 petal mesh packaged instead of 6 petal mesh was confirmed after review of device history records by the lisi medical.Nc has been raised to evaluate the root cause of the event.

Brand Name
X-CHANGE WALL MESH SMALL
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9173213
Report Number0002249697-2019-03454
Device Sequence Number2538092
Product Code LPH
UDI-Device Identifier04546540167712
UDI-Public04546540167712
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0942-8-025
Device Catalogue Number0942-8-025
Device Lot NumberG6091225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date10/09/2019
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;